Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from acute headache. Diagnosed as migraine. On vasograin. Feeling sick. Medicine for pain relief?

I am 37years old male. I am suffering from acute headache 3-4 days per week for the last 4 years. My pain starts from occipital region and spread rapidly.If one day pain in right side then the next day in the left side. My house physician diagnosed it as migrane after consultation with brain scan.He was prescribed me recently as----Fludac 20 and vivax 25,but after completion of one month course the situation is same. Recently I am taking vasograin tablets(2 tab at a time) at the time of pain.After taking vasograin I am becoming verymuch week. Please suggest me, is it migrane or any other disease? Which medicine do you prescribed me to relief from acute pain.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are diagnosed with acute migraine and you are on treatment with vasograin for acute attack and you have received fludac and vivax for prophylaxis to prevent migraine attacks.
The treatment is in right direction and do continue the treatment and you can use anti-inflammatory drugs for pain relief along with the vasograin tablet.
The other drugs we prescribe in non responsive cases of migraine are sumatriptan and other related drugs.

Thank you
Answered: Thu, 3 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor